# SDR ASAA2022072539198

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,969 hours, 14,375 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: No Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL INDICATION WENT BLANK ALONG WITH FUEL TOTALIZER ON CENTER SCREEN. HAPPENED AT LEAST TWICE DURING CRUISE. GROUNDED - YES. FAULT MSG 28-41309, 28-41315 PERFORMED FQIS BITE REF B737-800 FIM 28-41 TASK 801. FOUND NO FAULT 28-41309 IN HISTORY, NO CURRENT FAULTS. RAN GROUND TEST PASSED. NO FAULTS NOTED. 28-41309 INTERMITTENT. NO 30 DAY HISTORY.
